Jump to content
Important Survey - Please Participate ×

Involuntarily addicted


[Tr...]

Recommended Posts

I first want to thank everyone involved on this site and the creators. It's essential for me to know I'm not alone in this nightmare that is benzo withdraw. Thank you all. I have been taking benzo's for almost a decade. I started being prescribed Clonapin when my then marriage began to fall apart. I had always had problems with anxiety but due to certain life events it began to become completely unmanageable. The Clonapin helped a lot. For awhile. Then my psychiatrist prescribed Xanax and Adderall. This really really helped. For awhile. It's ,of course, a long story but these drugs stopped working and I thought it was just me getting worse and I never thought that I could be going through tolerance withdrawl. Recently the light bulb turned on. I feel so foolish I didn't figure out this sooner. I've been researching for years trying to figure out what's going on with me. In the mean time I have lost almost everything important to me during this downward spiral. I'm not saying that benzo's are the only reason for this but they are the main reason. About two and a half months ago I started my taper with Tranzene. Most people don't know about this benzo but I choose it for its extremely long half life. I stopped all other prescriptions Adderall and trazadone about 3 months ago. The Adderall was easy but my life long  insomnia problem is worse than ever and I'm thinking about getting back on trazadone or something else so I can at least sleep during my taper and beyond. I have seven days left of my taper and I'm pretty scared. I already feel horrible as it is. I'm suffering from every withdraw symptom I can think of and I know you guys understand and dont need to go into just how miserable this is. I couldn't explain it if I tried. Anyways I am glad to now be apart of this group and am thankful to you all. I hope we can support and learn from each other from here on out.
Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...